Per citar aquest document: http://ddd.uab.cat/record/150738
On the connectivity of Julia sets of meromorphic functions
Baranski, Krzysztof (University of Warsaw(Poland). Institute of Mathematics)
Fagella Rabionet, Núria (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi)
Jarque i Ribera, Xavier (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi)
Karpinska, Boguslawa (Warsaw University of Technology(Poland). Faculty of Mathematics and Information Science)

Data: 2014
Resum: We prove that every transcendental meromorphic map f with disconnected Julia set has a weakly repelling fixed point. This implies that the Julia set of Newton’s method for finding zeroes of an entire map is connected. Moreover, extending a result of Cowen for holomorphic self-maps of the disc, we show the existence of absorbing domains for holomorphic self-maps of hyperbolic regions, whose iterates tend to a boundary point. In particular, the results imply that periodic Baker domains of Newton’s method for entire maps are simply connected, which solves a well-known open question.
Nota: Número d'acord de subvenció AGAUR/2009/SGR-792
Nota: Número d'acord de subvenció MINECO/MTM-2006-05849
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Absorbing domains ; Meromorphic functions ; Newton maps
Publicat a: Inventiones Mathematicae, Vol. 198 Núm. 3 (2014) , p. 591-636, ISSN 1432-1297

DOI: DOI 10.1007/s00222-014-0504-5


34 p, 476.4 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-03-30



   Favorit i Compartir